Alert archive / Wyoming / Flash Flood Warnings in 2013

Flash Flood Warning 5, NWS Cheyenne, WY

July 24, 2013Platte County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Jul 24, 2013, 7:36 PM MDT for Platte County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2013, 7:36 PM MDT (01:36 UTC)
Expired
Jul 25, 2013, 1:30 AM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Platte County, WY

The radar

The Cheyenne radar (KCYS), 69 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2562 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WGUS55 KCYS 250136
FFWCYS
WYC031-250730-
/O.NEW.KCYS.FF.W.0005.130725T0136Z-130725T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
736 PM MDT WED JUL 24 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 130 AM MDT

* AT 732 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
FLOODING ACROSS THE WARNED AREA. LAW ENFORCEMENT REPORTED CHUGWATER 
CREEK OUT OF ITS BANKS IN FAR SOUTHERN PLATTE COUNTY DUE TO 
TORRENTIAL THUNDERSTORM RAINS EARLIER THIS EVENING. THE FLOOD WATERS 
ARE EXPECTED TO REACH CHUGWATER LATER THIS EVENING. FLOOD WATERS 
WILL AFFECT AREAS ALONG CHUGWATER CREEK AND MAY WASH OUT ROADS AND 
BRIDGES. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CHUGWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4185 10475 4165 10481 4165 10490 4186 10488

$$

LIEBL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 5:32 PM MDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 24, 5:32 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT WED JUL 24 2013

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 355 PM MDT WED JUL 24 2013

AT MID AFTERNOON...THE GOES WATER VAPOR LOOP SHOWED A MEAN RIDGE
OVER THE WEST AND TROUGH IN THE EAST. COPIOUS AMOUNTS OF SUBTROPICAL
MOISTURE WERE STREAMING OVER THE REGION FROM THE SOUTHWEST UNDERNEATH
THE RIDGE. A MID LEVEL SHORTWAVE WAS MOVING NORTHEAST TOWARD SOUTHWEST
WYOMING. A STALLED SURFACE FRONT ALONG THE LARAMIE RANGE SEPARATED
DEW POINTS IN THE 30S AND 40S WEST TO 50S AND LOWER 60S EAST. STRONG
INSOLATION RESULTED IN STEEP LAPSE RATES ACROSS THE PLAINS WITH RICH
SOUTH TO SOUTHEAST LOW LEVEL INFLOW AND MODEST WESTERLY FLOW IN THE
MID/UPPER LEVELS. THE RESULTANT SHEAR HAS PROMOTED BETTER
ORGANIZATION OF DEEP MOIST CONVECTION WITH SOME DISCRETE/SPLITTING
MULTI/SUPER-CELLULAR TSTORM STRUCTURES. THE MAJORITY OF THE SEVERE
TSTORMS THUS FAR HAVE BEEN HAIL PRODUCERS WITH A FEW PING PONG BALL
AND BASEBALL HAIL EVENTS. ALSO...TSTORMS HAVE BEEN EFFICIENT HEAVY
RAIN PRODUCERS WITH STORM MOTIONS FROM WEST TO NORTHWEST AT 10-20
KT.

THE CONVECTION WILL LIKELY LINGER INTO THE EVENING HOURS...WITH A
GRADUAL DECREASE IN COVERAGE AND INTENSITY AS THE AFOREMENTIONED
SHORTWAVE MOVES EAST INTO THE CENTRAL GREAT PLAINS. THE MODELS
INDICATE WIDELY SCATTERED SHOWERS AND TSTORMS LINGERING INTO THE
LATE NIGHT HOURS...MAINLY IN THE NEBRASKA PANHANDLE. THURSDAY...THE
FLOW ALOFT WILL BE NORTHWEST. CHANNELED SHORTWAVE ENERGY ON THE
FRONT SIDE OF THE RIDGE MOVING ACROSS WYOMING WILL ENHANCE CONVECTIVE
DEVELOPMENT FROM THE MOUNTAINS LATE MORNING EASTWARD ONTO THE PLAINS
DURING THE AFTERNOON. LOW LEVEL CONVERGENCE ALONG THE EXISTING
BOUNDARY LEE OF THE LARAMIE RANGE AND LOW/MID LEVEL SHEAR WILL
MAXIMIZE DURING THE AFTERNOON WITH THE POTENTIAL FOR A FEW STRONG
TO SEVERE TSTORMS WITH HAIL AND STRONG WINDS. STORM MOTION WILL
BE FROM NORTH TO SOUTH AT 10-15 KT...SO LOCALLY HEAVY WILL STILL
BE A CONCERN. TSTORMS DIMINISH LATER THURSDAY EVENING...WITH ISOLATED
SHOWERS OR TSTORMS AFTER MIDNIGHT.

TEMPERATURES WILL BE NEAR SEASONAL NORMALS AT NIGHT WITH LOWS IN THE
50S TO LOWER 60S. HIGHS THURSDAY WILL BE MODERATED TO SLIGHTLY BELOW
NORMAL DUE TO INCREASED CLOUD AND PRECIPITATION.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 355 PM MDT WED JUL 24 2013

THE GENERAL LARGE SCALE PATTERN WILL BE SOMEWHAT AMPLIFIED EARLY
IN THE PERIOD WITH A RIDGE OVER THE INTERMOUNTAIN WEST TRANSLATING
EAST ACROSS THE ROCKIES AND GREAT PLAINS. A QUASI-STATIONARY SURFACE
BOUNDARY WILL REMAIN SITUATED ACROSS THE HIGH PLAINS DURING THIS
TIME...WITH SOME PASSING WEAK ENERGY ALOFT INTERACTING WITH A
MODESTLY MOIST AND UNSTABLE ATMOSPHERE. THIS SYNOPTIC PATTERN WILL
YIELD MAINLY SCATTERED DIURNAL CONVECTION THIS WEEKEND. RELATIVELY
HIGH PRECIP WATER VALUES (0.75 TO 1.0") AND STORM MOTIONS OF 20 KT
OR LESS WILL KEEP THE THREAT FOR LOCALLY HEAVY RAIN IN THE
FORECAST. THE SEVERE THREAT WILL BE GREATEST FRIDAY ACROSS THE
PLAINS WHERE MID LEVEL FLOW AND DEEP LAYER SHEAR WILL BE MORE
FAVORABLE.

MODEL DIFFERENCES APPEAR EARLY NEXT WEEK. PER THE GFS...THE RIDGE
OVER THE CENTER OF THE NATION FLATTENS WITH THE PASSAGE OF DEEPER
SHORTWAVES ACROSS SOUTHERN CANADA. THIS WILL ALLOW THE FLOW ALOFT
TO BECOME MORE ZONAL...WITH SOME WEAKER SHORTWAVE ENERGY PASSING
WEST TO EAST ACROSS THE CWA USHERING IN SOME QPF. CONVERSELY...THE
ECMWF DEPICTS A AMPLIFYING UPPER RIDGE OUT WEST WITH NORTHWEST
FLOW ALOFT AND A DRIER SOLUTION. OPTED FOR A BLEND OF THE TWO
MODELS WITH AT LEAST WIDELY SCATTERED CONVECTION. TEMPERATURES
WILL AVERAGE NEAR SEASONAL NORMALS THIS WEEKEND...THEN WARM TO
ABOVE NORMAL EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON)
ISSUED AT 525 PM MDT WED JUL 24 2013

MAIN CONCERN THIS EVENING WILL BE TSTORMS WITH POTENTIAL FOR MVFR
VSBYS...WIND GUSTS TO 50 KT...LARGE HAIL AND SEVERE TURBULENCE.
TERMINALS AFFECTED WITH TEMPOS FOR TSRA THROUGH 02Z WILL BE CYS
AND LAR. ELSEWHERE...VCNTY TSRA THROUGH 05Z. TSTORMS WILL DIMINISH
LATER THIS EVENING WITH SHOWERS LINGERING PAST 06Z. SCATTERED
TSTORMS WILL DEVELOP OVER THE MOUNTAINS AND WEST LATE MORNING
THEM SPREAD EAST ONTO THE PLAINS DURING THE AFTERNOON. BRIEF
MVFR VSBYS IN HEAVY RAIN...SMALL HAIL...GUSTY OUTFLOW WINDS TO
40 KT AND MODERATE TO SEVERE TURBULENCE WILL BE MAIN THREATS.

&&

.FIRE WEATHER...
ISSUED AT 336 PM MDT WED JUL 24 2013

SCATTERED THUNDERSTORMS WERE DEVELOPING OVER MUCH OF THE DISTRICT
THIS AFTERNOON...ASSOCIATED WITH A MOIST AND UNSTABLE ATMOSPHERE
AND APPROACHING UPPER LEVEL DISTURBANCE. SOME OF THE STORMS HAVE
HAD A HISTORY OF PRODUCING LARGE HAIL...WIND GUSTS TO 60 MPH AND
VERY HEAVY RAIN. THE THUNDERSTORMS WILL LINGER INTO THE LATE
EVENING BEFORE DIMINISHING. THURSDAY AND FRIDAY WILL SEE A REPEAT
PERFORMANCE WITH THUNDERSTORMS DEVELOPING DURING THE LATE MORNING
AND PERSISTING INTO THE EVENING. A FEW STORMS MAY BE SEVERE ACROSS
THE PLAINS. WINDS AND HUMIDITIES WILL REMAIN ABOVE CRITICAL
THRESHOLDS DURING THE FORECAST PERIOD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...JAMSKI
LONG TERM...JAMSKI
AVIATION...JAMSKI
FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jul 24, 7:30 PM MDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT WED JUL 24 2013

NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-252015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
730 PM MDT WED JUL 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED NON-SEVERE THUNDERSTORMS WILL
CONTINUE TO DECREASE IN AREAL COVERAGE THIS EVENING FROM CHEYENNE TO
SIDNEY. RAINFALL AMOUNTS UP TO ONE INCH WILL OCCUR FROM SOME OF THE
SLOWER MOVING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK.
A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101-103>105-109>116-252015-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
730 PM MDT WED JUL 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED SHOWERS AND NON-SEVERE THUNDERSTORMS WILL CONTINUE TO
DECREASE IN AREAL COVERAGE THE REST OF THIS EVENING.

THUNDERSTORMS WILL DIMINISH LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK.
SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

RUBIN

In the hours before

Local storm report, Jul 24, 5:52 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
552 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             17 WNW LARAMIE          41.40N 105.89W
07/24/2013  M0.50 INCH       ALBANY             WY   COCORAHS

&&

MJAMSKI
Local storm report, Jul 24, 5:55 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             CARPENTER               41.03N 104.34W
07/24/2013  E0.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            SOME HAIL TO GOLF BALL SIZED. 1/2 INCH RAIN. HAIL BROKE
            WINDOW AND DAMAGED ROOF.IT IS LEAKING NOW.

&&

BCHAPMAN
Local storm report, Jul 24, 5:55 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             CARPENTER               41.03N 104.34W
07/24/2013  E1.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            SOME HAIL TO GOLF BALL SIZED. 1/2 INCH RAIN. HAIL BROKE
            WINDOW AND DAMAGED ROOF.IT IS LEAKING NOW.

&&

BCHAPMAN
Special weather statement, Jul 24, 5:58 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
558 PM MDT WED JUL 24 2013

WYZ107-117-118-250100-
CENTRAL LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
558 PM MDT WED JUL 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN PLATTE AND
NORTHERN LARAMIE COUNTIES UNTIL 700 PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
IRON MOUNTAIN TO 7 MILES NORTHEAST OF FEDERAL...AND MOVING EAST AT 10
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
WHITAKER AROUND 635 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 23 AND
49.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4169 10478 4130 10480 4134 10505 4162 10505
TIME...MOT...LOC 2358Z 270DEG 9KT 4160 10500 4134 10500

RUBIN
Local storm report, Jul 24, 6:17 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
617 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             7 N LARAMIE             41.41N 105.58W
07/24/2013  M0.88 INCH       ALBANY             WY   TRAINED SPOTTER

&&

MJAMSKI
Special weather statement, Jul 24, 6:22 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
622 PM MDT WED JUL 24 2013

NEZ020-054-WYZ108-118-119-250115-
BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN
COUNTY WY-KIMBALL NE-
622 PM MDT WED JUL 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...EXTREME
SOUTHEASTERN GOSHEN...NORTHWESTERN KIMBALL AND SOUTHERN BANNER
COUNTIES UNTIL 715 PM MDT...

AT 617 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
GUN BARREL TO 8 MILES NORTHWEST OF KIMBALL...AND MOVING NORTHEAST AT
15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
ALBIN AROUND 635 PM MDT.
GUN BARREL AROUND 640 PM MDT.
MERIDEN REST AREA AROUND 705 PM MDT.
HARRISBURG AROUND 715 PM MDT.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4160 10437 4157 10340 4128 10375 4131 10449
TIME...MOT...LOC 0022Z 209DEG 14KT 4137 10442 4135 10372

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:35 PM MDTFlash Flood WarningCYSLaramie, Platte3 hr
Jul 25, 3:11 PM MDTAreal Flood AdvisoryCYSAlbany3 hr
Jul 25, 4:32 PM MDTSpecial Weather StatementCYSCarbon43 min
Jul 25, 4:37 PM MDTSpecial Weather StatementCYSAlbany38 min
Jul 25, 5:18 PM MDTSpecial Weather StatementCYSAlbany42 min
Jul 25, 5:31 PM MDTSpecial Weather StatementCYSAlbany44 min

Nearby

Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.